# SDR SWIA20240621416

- Difficulty date: April 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N742SK-8061(CRJ700) MULTIPLE DENTS AND SCRATCHES FOUND AT UPPER FUSELAGE SKIN JUST BEHIND COCKPIT BULKHEAD ON TOP OF ENTRANCE STORAGE COMPARTMENT JUST BEHIND FS 280 LH SIDE OF FUSELAGE. .765" LONG .0625 WIDE SCRATCH. 0.004" DEEP. 4" AFT OF FS280.2. 2" BELOW STGR 3 .650" LONG .360" WIDE SCRATCH, .017" DEEP SCRACH, 1.5" AFT OF FS280, .360" ABOVE STGR 5L ON LH SIDE OF FUSELAGE. .500" LONG .020" WIDE SCRATCH, .009" DEEP SCRACH, 2.9" AFT OF FS280, ON STGR 2 ON LH SIDE OF FUSELAGE. .5" LONG .046" WIDE, 0.008" DEEP SCRATCH, 3" AFT OF FS280, 1" ABOVE STGR 7 ON LH SIDE OF FUSELAGE 2.625" LONG 1.328" WIDE, 0.088" DEEP DENT, 2.75" AFT OF FS280, 1" ABOVE STGR 6 ON LH SIDE OF FUSELAGE 2.25" LONG 1.078 WIDE SCRATCH, 0.078" DEEP DENT, 2.5" AFT OF FS280, .5" ABOVE STGR 4 ON LH SIDE OF FUSELAGE     (C-CHECK RO 6/19/2024)    REWORKED DENTS AND SCRATCHES BY COMPLYING WITH ALL STEPS OF REO# 670-53-21-2397 REV --, DATED 2024-05-21 AND REO 670-51-00-085 REV. -A DATED 2017-08-23. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
